# SDR IPXA09M55656

- Difficulty date: April 8, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ W4-01, RT WING NR 8 SLAT BETWEEN XOS 1179 AND XOS 1185 IS NOT PER SRM AND IS NOT ON MRCSSR REPORT.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLERS PER IPXA EO MD11-5750-33237-A.
